# SDR UIEA2011043000253

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 52,076 hours, 8,137 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Sparks
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT DECK ACCESS LIGHT; BEHIND COCKPIT DOOR BULKHEAD WOULD NOT SHUTOFF THEN BEGAN TO SPARK (BULB REMOVED AND LEADS DISCONNECTED FROM LIGHT ASSY.)
